# SDR SAJFCALS098003

- Difficulty date: January 4, 2009
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N18610
- Make and model: Boeing 737809
- Aircraft serial: 29105
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION (3.8" X 2.7" X 0.060") AT BS 727 MAIN WHEEL WELL AFT BULKHEAD.  REPAIR CORRODED AREA BY EO NR 738-53-00-0099. DO NOT HAVE FURTHER LEVEL 2 REPORT AT THIS CASE. WILL CONTIUE TO MONITOR THIS CASE.  (B-18610)
